Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Does the skin colour change due to paralysis ? What is the solution ?

DOCTOR IAM GIDEON FROM INDIA IHAD 3 TIMES PARCIAL PARAYALASIS DUE TO THE EFFECT MY LEG NERVOUS HAS BE COMEDAMAGED SO AT THE BOTTOM OF LEGFEET UPPER TO KNEEL THE SKIN COLOUR IS BLACK SO WHAT TO DO
Asked On : Fri, 18 Feb 2011
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello.
Welcome to HealthcareMagic forum.
Blackening of skin means that blood circulation to that area might be compromised. You need a complete chekup by a neurologist to find out the cause of this so that further blackening of skin can be prevented timely.
Dr. Rakhi Tayal
Answered: Fri, 18 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor